The Steiner formulas for the open planar homothetic motions


YÜCE S., KURUOĞLU N.

Applied Mathematics E - Notes, vol.6, pp.26-32, 2006 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 6
  • Publication Date: 2006
  • Journal Name: Applied Mathematics E - Notes
  • Journal Indexes: Scopus
  • Page Numbers: pp.26-32
  • Istanbul Gelisim University Affiliated: Yes

Abstract

In this paper, we present the Steiner formula for one-parameter open planar homothetic motions. Using this area formula, the generalization of the Holditch Theorem given by W. Blaschke and H. R. Müller [4, p.142] is expressed during one-parameter open planar homothetic motions. Furthermore, we obtain another formula for the swept surface area.